Publication
Title
Transition time analysis in singularly perturbed boundary value problems
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 1995
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
347(1995), p. 4129-4145
ISI
A1995TB66400015
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.07.2017